# SDR UALA2013071705013

- Difficulty date: July 17, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 48,295 hours, 10,437 cycles
- Engine: Pwa PW4077
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND, FOUND FUEL LEAK FROM RT WING.  LEAK WAS COMING FROM IMPACT.  REPLACED FUEL TANK ACCESS DOOR IAW MM, NO LEAK FOUND.  ROOT CAUSE: MAINT ONLY.  REMARKS: RT WING 1 IMPACT PANEL HAS FUEL LEAK.  REPLACED PANEL.
